I am very healthy in dividual in his late fifties. Currently wear reading glasses otherwise have a perfect vision. I have been examined by eye doctor six months ago and was given a clean chit. for last 4 weeks I have noticed my eyes little bit sticky and watery after reading or TV viewing of couple of hours. The water keeps dripping from the corner of my eyes. Unfortunately , I have lost my job and health insurance four months ago . Is there over the counter solution to my problem or is there a local DOC in my area I can see free or with a token fee ?
I don't know your area so I don't know where to refer you. In the meantime, try lubricant drops like TheraTears every 3-4 hours and bedtime for starters and when eyes start to get irritated, take a break from reading and use some os the TheraTears. If the problem persists see an ophthalmologist in your area. Excessive watering can be caused by excess tearing due to allergies or ocular irritation, or reflex tearing due to evaporation of the natural tear film or by sagging or poorly positioned eyelids, or a blocked nasolacrimal duct system.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.